# SDR P5CA2018091100247

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 21SN4184
- Part serial: V03824A
- Condition: Defective
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET TAI PRESSURE SW TEST FAIL. IAW AMM 30-21-01-004-001 AND AM 30-21-01-404-002 REV125 REPLACED NR 2 ENG TAI PRESSURE SW AND TEST PASSED 2. COND CHK NML.
